Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 10, 2015, 7:35 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jul 10, 2015, 1:00 PM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 7:35 AM CDT (12:35 UTC)
- In effect from
- Jul 10, 2015, 1:00 PM CDT
- Expired
- Jul 13, 2015, 5:46 AM CDT
- In force
- 65 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
915
WGUS43 KILX 101235
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
735 AM CDT FRI JUL 10 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-110235-
/O.NEW.KILX.FL.W.0042.150710T1800Z-150712T0400Z/
/CNGI2.1.ER.150710T1800Z.150711T0000Z.150711T2200Z.NO/
735 AM CDT FRI JUL 10 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Mackinaw River near Congerville.
* From this afternoon until Saturday evening.
* At 645 AM Friday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 13.4 feet by this evening.The river will fall below
flood stage by tomorrow afternoon.
* Impact...At 11.0 feet...Tyrrell Road, 2 miles northeast of Mackinaw,
begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Mackinaw River
Congerville 13 12.3 Fri 7 AM 13.3 11.9 9.1
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$8 follow-up statements
745
WGUS43 KILX 101823
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
123 PM CDT FRI JUL 10 2015
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties.
.Synopsis...
River levels continue to rise in response to recent rainfall, and
the river is expected to reach the moderate flood stage of 14 feet
by early evening, before cresting toward midnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-110823-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150712T0240Z/
/CNGI2.2.ER.150710T1533Z.150711T0600Z.150711T2040Z.NO/
123 PM CDT FRI JUL 10 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Saturday evening.
* At 1245 PM Friday the stage was 13.6 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Mackinaw River
Congerville 13 13.6 Fri 1 PM 13.9 10.6 7.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Geelhart333
WGUS83 KILX 110151
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-111551-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150712T0513Z/
/CNGI2.2.ER.150710T1533Z.150711T1200Z.150711T2313Z.NO/
851 PM CDT FRI JUL 10 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until late Saturday night.
* At 730 PM Friday the stage was 15.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by
tomorrow morning. The river will fall below flood stage tomorrow
evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Mackinaw River
Congerville 13 15.3 Fri 7 PM 15.4 10.5 7.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$278
WGUS83 KILX 111523
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 AM CDT SAT JUL 11 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties.
.The Mackinaw River has crested and is expected to fall below
flood stage by this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. If rainfall ends
up being heavier than expected, then this may cause renewed rises.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-120513-
/O.CON.KILX.FL.W.0042.000000T0000Z-150712T0513Z/
/CNGI2.2.ER.150710T1533Z.150711T0030Z.150711T2313Z.NO/
1023 AM CDT SAT JUL 11 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until late tonight.
* No current stage was available.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 15.3 Fri 7 PM 10.5 7.8 7.2
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Geelhart170
WGUS83 KILX 112324
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT SAT JUL 11 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-121324-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T0051Z/
/CNGI2.2.ER.150710T1533Z.150712T0000Z.150712T1851Z.NO/
624 PM CDT SAT JUL 11 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Sunday evening.
* At 530 PM Saturday the stage was 15.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 15.4 Sat 5 PM 13.9 11.2 12.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$259
WGUS83 KILX 120208
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT SAT JUL 11 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-121608-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T0000Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150712T1800Z.NO/
908 PM CDT SAT JUL 11 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Sunday evening.
* At 845 PM Saturday the stage was 15 feet.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Mackinaw River
Congerville 13 15.0 Sat 9 PM 13.8 11.3 12.4
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
07626
WGUS83 KILX 121457
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 AM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties.
.River levels continue to slowly decrease, and are expected to
fall below flood stage overnight.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-130457-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T1648Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T1048Z.NO/
957 AM CDT SUN JUL 12 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Monday morning.
* At 945 AM Sunday the stage was 14.5 feet.
* Flood stage is 13 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 14.5 Sun 10 AM 12.9 11.0 9.4
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Geelhart457
WGUS83 KILX 130249
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-131300-
/O.EXT.KILX.FL.W.0042.000000T0000Z-150713T1300Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T0700Z.NO/
949 PM CDT SUN JUL 12 2015
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Monday morning.
* At 845 PM Sunday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 13.3 Sun 9 PM 12.5 10.7 9.0
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$064
WGUS83 KILX 131046
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT MON JUL 13 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC113-179-203-131116-
/O.CAN.KILX.FL.W.0042.000000T0000Z-150713T1300Z/
/CNGI2.2.ER.150710T1533Z.150711T2230Z.150713T0422Z.NO/
546 AM CDT MON JUL 13 2015
The Flood Warning is cancelled for
The Mackinaw River near Congerville.
* At 445 AM Monday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 1122 PM Sunday.
* Forecast...The river will continue to fall to 10.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Mackinaw River
Congerville 13 12.2 Mon 5 AM 10.7 9.0 6.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:25 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 10, 6:25 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 625 AM CDT FRI JUL 10 2015 .SHORT TERM...(TODAY) ISSUED AT 321 AM CDT FRI JUL 10 2015 07Z/2AM SURFACE MAP SHOWS STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN KENTUCKY WESTWARD INTO KANSAS. A CLUSTER OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS HAS DEVELOPED ON THE NOSE OF A 35-40KT 850MB JET STREAK ALONG THE BOUNDARY ACROSS CENTRAL MISSOURI. THIS ACTIVITY IS TRACKING E/NE AND WILL MOVE ACROSS THE SOUTHERN TWO- THIRDS OF THE KILX CWA THIS MORNING. BASED ON CURRENT TRAJECTORY OF HIGHEST REFLECTIVITY ECHOES...IT APPEARS THE HEAVIEST SHOWERS WILL IMPACT LOCATIONS ALONG/SOUTH OF I-70. LATEST QPF GUIDANCE FROM WPC INDICATES RAINFALL AMOUNTS OF AROUND ONE HALF INCH ACROSS THIS AREA...WITH PERHAPS UP TO ONE TENTH OF AN INCH FURTHER NORTH TOWARD THE I-72 CORRIDOR. WILL CARRY CATEGORICAL POPS ACROSS THE SE CWA...TAPERING DOWN TO A DRY FORECAST ALONG/NORTHWEST OF THE ILLINOIS RIVER. AS THE WAVE PUSHES INTO INDIANA...SHOWERS WILL COME TO AN END FROM WEST TO EAST THIS AFTERNOON. MAY EVEN SEE SOME PARTIAL CLEARING FROM THE PEORIA AND BLOOMINGTON AREAS NORTHWARD LATE THIS AFTERNOON...WHILE CLOUDY SKIES PREVAIL FURTHER EAST AND SOUTH. HIGH TEMPERATURES WILL THEREFORE BE WARMEST ACROSS THE N/NW WHERE READINGS WILL RISE TO AROUND 80...AND WILL BE COOLEST ACROSS CLOUD-COVERED EAST-CENTRAL ILLINOIS WHERE TEMPS WILL REMAIN IN THE MIDDLE 70S. .LONG TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 321 AM CDT FRI JUL 10 2015 ONCE WAVE PASSES INTO INDIANA LATER TODAY...SHORT-WAVE RIDGING IN ITS WAKE WILL LEAD TO A PERIOD OF DRY WEATHER ACROSS THE ENTIRE AREA FROM MID-AFTERNOON THROUGH THE EVENING HOURS. AS UPPER-LEVEL RIDGING SLOWLY BUILDS INTO THE MIDWEST...THE STATIONARY FRONTAL BOUNDARY WILL GET A PUSH NORTHWARD OVERNIGHT. AT THE SAME TIME...A 45-50KT LOW-LEVEL JET ORIENTED FROM THE TEXAS PANHANDLE TO WESTERN IOWA WILL TRIGGER ANOTHER MCS ALONG THE BOUNDARY...WITH MODELS SUGGESTING THE MOST FAVORED LOCATION BEING ACROSS NEBRASKA INTO WESTERN IOWA. FURTHER EAST...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE ADVANCING WARM FRONT. WILL GO WITH THE HIGHEST POPS ACROSS THE ILLINOIS RIVER VALLEY WELL AFTER MIDNIGHT...WITH JUST SLIGHT CHANCE POPS FURTHER EAST TOWARD THE INDIANA BORDER. WARMER AND MUCH MORE HUMID CONDITIONS WILL ARRIVE SATURDAY AS THE WARM FRONT LIFTS NORTHWARD THROUGH THE AREA. MAY SEE A FEW SHOWERS AND THUNDERSTORMS AROUND DURING THE DAY...ESPECIALLY ACROSS THE NW CWA...BUT MAIN STORY WILL BE THE RETURN OF SUMMER-LIKE HEAT WITH TEMPS IN THE MIDDLE TO UPPER 80S. MODELS ARE STILL SUGGESTING ANOTHER NOCTURNAL MCS WILL DEVELOP ACROSS E/NE IOWA SATURDAY NIGHT...WITH AN E/SE TRAJECTORY ACROSS NORTH-CENTRAL ILLINOIS. STILL SOME UNCERTAINTIES CONCERNING THE EXACT EVOLUTION AND TRACK OF THIS SYSTEM...BUT CONFIDENCE IS GROWING THAT THE NORTHERN THIRD OF THE CWA WILL BE IMPACTED. HAVE THEREFORE GONE WITH LIKELY POPS ALONG/NORTH OF A CANTON TO DANVILLE LINE. FURTHER SOUTH...WILL MAINTAIN DRY CONDITIONS ACROSS THE FAR SE. ONCE THE MCS PASSES TO THE E/SE EARLY SUNDAY MORNING...THE REMAINDER OF THE DAY WILL BE WARM/HUMID AND LARGELY DRY. SOME OF THE MODELS...IN PARTICULAR THE ECMWF...ARE SUGGESTING THAT YET ANOTHER MCS WILL FORM AND POTENTIALLY IMPACT THE AREA SUNDAY NIGHT...HOWEVER THAT SCENARIO IS STILL VERY MUCH IN QUESTION. HAVE RAISED POPS ACROSS THE NORTHWEST HALF OF THE CWA ACCORDINGLY. AFTER THAT...EXPECT WARM AND HUMID CONDITIONS WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE EXTENDED. UPPER RIDGING WILL BE CENTERED OVER THE SOUTHERN PLAINS...PLACING CENTRAL ILLINOIS IN A NORTHWESTERLY FLOW PATTERN. UPPER HEIGHTS WILL BE QUITE HIGH...BUT THE RIDGE WILL NEVER BECOME STRONG ENOUGH TO CAP THE ATMOSPHERE AND SHUT OFF CONVECTION CHANCES. AS A RESULT...LOW CHANCE POPS WILL CONTINUE THROUGH THURSDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 605 AM CDT FRI JUL 10 2015 MAINLY MVFR CONDITIONS DUE TO WIDESPREAD HAZE AND FOG THIS MORNING...WITH A FEW AREAS SEEING IFR VISIBILITIES. AN AREA OF SHOWERS IS AFFECTING ROUGHLY KIJX-KCMI SOUTHWARD AND THIS AREA SHOULD MOVE EASTWARD THROUGH EARLY AFTERNOON...WITH SHOWERS ENDING WEST TO EAST AS IT DOES SO. TAFS INDICATE VFR VISIBILITIES DEVELOPING OVER THE NEXT FEW HOURS...EXCEPT KDEC-KCMI WHERE SHOWERS MAY LINGER UNTIL AROUND 18Z. CEILINGS AT KDEC-KCMI EXPECTED TO LINGER AROUND MVFR THRESHOLDS THROUGH AFTERNOON. OVERNIGHT...VFR CONDITIONS EXPECTED TO DEVELOP ACROSS THE AREA...ALTHOUGH POTENTIAL FOR THUNDERSTORMS APPROACHING FROM WNW AND VCTS INCLUDED AFTER 09Z FOR KPIA. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...ONTON
Hazardous weather outlook, Jul 10, 5:40 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 540 AM CDT FRI JUL 10 2015 ILZ027>031-036>038-040>042-047>051-111100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 540 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF THE SANGAMON RIVER TODAY. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BECOME LIKELY SATURDAY AND SATURDAY NIGHT. SOME OF THE STRONGER STORMS COULD PRODUCE LOCALIZED DAMAGING WIND GUSTS. PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THURSDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THURSDAY. FLOODING SHOULD SUBSIDE ON THE SANGAMON RIVER BY SUNDAY NIGHT. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-052>057-061>063-066>068-111100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 540 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG PORTIONS OF THE SANGAMON RIVER TODAY. OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH THURSDAY. FLOODING SHOULD SUBSIDE ON THE SANGAMON RIVER BY SUNDAY NIGHT. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ071>073-111100- CLAY-LAWRENCE-RICHLAND- 540 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SOME STRONG THUNDERSTORMS MAY DEVELOP TODAY...BRINGING A RISK FOR LOCALIZED DAMAGING WIND GUSTS. MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH THURSDAY. FLOODING MAY CONTINUE ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS INTO THE WEEKEND. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES AROUND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ONTON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:54 PM CDT | River Flood Warning | ILX | Piatt | 5 days |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.